# SDR J7SA2025050100444

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N580FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20652
- Aircraft time: 10,329 hours, 6,181 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A0200
- Part serial: 00179
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT FROM KSJC, THE SIC NOTICED A SMOKE SMELL AND VISIBLE LIGHT SMOKE. CREW TURNED OFF ENGINE BLEEDS WHICH REDUCED THE QUANTITY OF SMOKE. THE CREW DID NOT DON OXYGEN MASKS DUE TO THE SHORT FLIGHT DURATION. AIRCRAFT LANDED WITHOUT INCIDENT AT KNUQ. TROUBLESHOOTING TRACED THE ISSUE TO A SEIZED AIR CYCLE MACHINE. REPLACED THE AIR CYCLE MACHINE WITH A REPAIRED UNIT IAW AMM 21-52-13. OPS CHECK AND LEAK CHECKS GOOD.
